# SDR SIMA20201004001

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,301 hours, 43,279 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

HAD PACK 1 VALVE CLOSED ADVISORY MESSAGE ON EICAS AND LATER IN CRUISE.  FA REPORTED SMOKE IN THE CABIN DECLARED EMERGENCY.  C/A: PERFORMED E145 FIM 21-20-00-810-801-A.  FOUND PACK 1 AND 2 INOPERABLE, SEE ITEM 2 AND 3 OF THIS LOG PAGE FOR CONTINUED DISCREPANCY.  NO SMOKE AT THIS TIME.
